File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some new hilbert's type inequalities

TitleSome new hilbert's type inequalities
Authors
Issue Date2009
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2009, v. 2009 How to Cite?
AbstractSome new inequalities similar to Hilbert's type inequality involving series of nonnegative terms are established. Copyright © 2009 C.-J. Zhao and W.-S. Cheung.
Persistent Identifierhttp://hdl.handle.net/10722/75427
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
Funding AgencyGrant Number
Zhejiang Provincial Natural Science Foundation of ChinaY605065
Education Department of Zhejiang Province of China20050392
Research Grants Council of the Hong Kong SAR, ChinaHKU7016/07P
HKU Seed Grant
Funding Information:

Research is supported by Zhejiang Provincial Natural Science Foundation of China (Y605065), Foundation of the Education Department of Zhejiang Province of China (20050392). Research is partially supported by the Research Grants Council of the Hong Kong SAR, China (Project no. HKU7016/07P) and a HKU Seed Grant forBasic Research.

References

 

DC FieldValueLanguage
dc.contributor.authorZhao, CJen_HK
dc.contributor.authorCheung, WSen_HK
dc.date.accessioned2010-09-06T07:11:00Z-
dc.date.available2010-09-06T07:11:00Z-
dc.date.issued2009en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2009, v. 2009en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75427-
dc.description.abstractSome new inequalities similar to Hilbert's type inequality involving series of nonnegative terms are established. Copyright © 2009 C.-J. Zhao and W.-S. Cheung.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com en_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.titleSome new hilbert's type inequalitiesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2009 ArtID 851360&spage=10 pages&epage=&date=2009&atitle=Some+New+Hilbert%27s+Type+Inequalitiesen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1155/2009/851360en_HK
dc.identifier.scopuseid_2-s2.0-68949108218en_HK
dc.identifier.hkuros162669en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-68949108218&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2009en_HK
dc.identifier.isiWOS:000268134700001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridZhao, CJ=8922884000en_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats